# SDR SIMA200233836

- Difficulty date: November 29, 2002
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 14534417405
- Condition: Cracked
- Location: Apu System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 4775 - AFTER TAKEOFF, CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE BOTH PACKS AND CIRCUIT BREAKER B-8 WERE RESET BY CREW WITH NO EFFECT.  CABIN RATE WOULD GO FROM -200 TO -1950 THEN TO AMBER DASHES.  MAINTENANCE FOND THE APU BLEED 'Y' DUCT CRACKED.  DUCT WAS REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
